MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*1 1/2''

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*1 1/2''
Model Number TW160072IMLD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our evaluation of the risk, which follows guidance from iso 14971, indicates that the overall risk for the reported failure is low.This evaluation is based on our track and trend analysis and risk management files which are evaluated and updated constantly based on post market surveillance.Based on the investigation, the potential root cause for the crack may be caused by assembly machine squeezing unexpectedly.Also, the inspection operators failed to promptly identify the defective product and eliminate it, resulting in defective product entering the market.To address and contain this issue, the inspection operators will be retrained specifically to check each product one by one, focusing on the missing parts, isolating and scrapping defective products in time.As part of our continued commitment to our customers, sol millennium will continue to monitor the complaints trend for the reported failure mode and take any corrective action based on our procedures, if a significant pattern emerges.This report was initially submitted on "04/07/2025".Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported that the needle is broken.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*1 1/2''
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no.510 shunfeng road
linping district hangzhou
zhejiang, 31110 6
CH   311106
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22295037
Report Number3014312726-2025-00087
Device Sequence Number12980562
Product Code MEG
UDI-Device Identifier00818392011296
UDI-Public(01)00818392011296(10)04311023
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K092430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTW160072IMLD
Device Lot Number04311023, 04405087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2024
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown